I was diagnosed with UC a year ago, I was put on Asacoland was on Prednisone was 6 to 7 months. I also have RA and I am taking Humira for that and the UC. I recently began have loose stools and called my gastro dr. he ordered blood work and a c-diff stool sample. I tested positive for c-diff. He put me on Flagyl for 10 days. I also started a probiotic called Sustenex. Day 2 of the antibiotic, I started with really bad diarrea, called the Dr and the nurse said it may be a sid effect from the meds to continue. I did, now I have been off of Flagyl for 7 days and I am still with diarrea, with blood. I called Dr again, he wanted another stool sample. I tested negative for cv-diff....so they gave me Cholestyramine as a binder, never heard of it before, still on it after days, still have bloody stools and tired all the time. I calle again the Dr and the nurse said it takes time for the binding meds to work and that she is not surprised about the bloody stool, that I have irratated the bowels...I am at my wits end and scared. Anyone going through this?